# SDR UPS99830208

- Difficulty date: July 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N874UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46074
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 4718340508
- Condition: Corroded
- Location: Bs 1540
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, FS 1540, AT LONGERON 33L, THE SEAT TRACK ATTACH FITTING IS CORRODED BEYOND LIMITS.  REMOVED, FABERICATED, AND REPLACED FITTING IAW DH SK874-181 AND SRM 51-1-21 AND 51-3-0.
